# SDR ABXA050353

- Difficulty date: October 25, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT WHEEL WELL, STA 980, LONGERON 24 RIGHT, AFT BULKHEAD UNDER LOWER SIDE OF DIAGONAL FRAME.  REMOVED BRACKET AT STA 980 IAW DC8 SRM 51-3-0, 51-1-S0D.  REMOVED CORROSION IAW DC8 SRM 53-2-0.  ORIGINAL MATERIAL MEASURED .047" AND .046", OUT OF LIMITS 27 PERCENT AND 25 PERCENT IAW DOUGLAS NDT SRM.  FABRICATED FILLERS AND DOUBLER 7075-T6 0.063" PO NR 1118787 IAW DC8 SRM 53-2-0, FIG 1D.  TREATED AND PRIMED FABRICATED PARTS IAW DC8 SRM 51-1-8, INSTALLED DOUBLER, FILLERS, AND BRACKET AT STA 980 IAW DC8 SRM 53-2-0, FIG. 1D.
